# SDR DL738080593

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 18,870 hours, 12,229 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 356462255
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING THROUGH 300 FT AGL LT WING-BODY OVERHEAT LIGHT ILLUM.  DID QRH PROCEDURE.  LIGHT STILL ILLUM, RETURNED TO LAND SLC.  LANDED OVERWEIGHT.  AT GATE, LIGHT STILL ILLUM.  REPLACED DETECTORS M347 AND M1147.  TESTS OK.
